# SDR 2005FA0001137

- Difficulty date: August 11, 2005
- Submitted: August 17, 2005
- Operation: General aviation
- Aircraft: N84286
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC2980
- Engine: Cont C85*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RT SPAR HAS LONGITUDINAL CRACK ON LOWER END.  CRACK OCATED AT STRUT ATTACH POINT.  SPAR ALSO SHOWS SIGNS OF ROTTING IB OF CRACK AREA.  (K)
